MAUDE Adverse Event Report: IRIDEX CORPORATION MICROPULSE P3; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF

IRIDEX CORPORATION MICROPULSE P3; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Model Number 15522
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Eye Burn (2523)
Date of Event 10/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Iridex became aware two patients experiencing scleral burns post treatment with a micropulse p3 probe.Part a is not filled out as patient identifier details were not provide to iridex.The treatment parameters were within specification and the treating physician also reported that laser console used to treat the patient was producing low power when a power test was conducted.Engineering failure analysis could not be performed because the device was not returned for evaluation.A definitive root cause could not be determined, and no additional information has been provided by the clinic or treating physician.Iridex will continue to follow-up with the clinic.

Brand Name
MICROPULSE P3
Common Device Name
LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella ave.
mountain view CA 94043 1824
Manufacturer (Section G)
IRIDEX CORPORATION
1212 terra bella ave
mountain view CA 94043 9149
MDR Report Key18116350
Report Number2939653-2023-00020
Device Sequence Number6875153
Product Code HQF
UDI-Device Identifier00813125015220
UDI-Public0813125015220
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15522
Device Lot Number870028 & 870016
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 10/10/2023
Initial Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown